Simply Sleep Reviews

Simply Sleep Review

VN:F [1.9.9_1125]
Improves Sleep
Promotes Relaxation
Speed of Results
Value for Money
Rating: 0.0/5 (0 votes cast)

Simply Sleep is one of the Tylenol brand’s non-prescription sleep aid products.  It is meant to be used as an occasional nighttime sleep aid when you’re struggling to be able to fall asleep on your own.

Unlike some of its other products, such as Tylenol PM, this is a product meant to help with sleep when pain isn’t the issue keeping you awake. The reason is that it doesn’t contain acetaminophen, as is the case with its most popular nighttime product.

What is Simply Sleep?

Simply Sleep is a caplet that contains 25 milligrams of diphenhydramine HCl.  That substance is also used under other labels as an antihistamine (you may recognize it under the brand name of Benadryl).  That said, at the same time that it helps people who suffer from allergies, one of its effects is drowsiness.  As an allergy medication, it’s considered a side effect.  Under this label, it is the primary benefit.

According to the official Tylenol site, Simply Sleep is non-habit forming. When used as directed, it helps to make it easier for you to fall asleep and remain sleeping throughout the night.

Aside from its one active ingredient, it also contains inactive ingredients, which are carnauba wax, croscarmellose sodium, dibasic calcium phosphate, FD&C Blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide.  There is 15 milligrams of calcium in each caplet.

How to Use This Sleeping Aid

Simply Sleep is meant for occasional use by adults and children over 12 years old.  It is not safe for children under the age of 12 years.  It should also not be used with any other product that contains the same active ingredient, diphenhydramine, even if it is a topical product (applied to the skin).

To use this pill, the package directions recommend taking 2 caplets at bedtime if needed or to take them as directed by a doctor.

If you have emphysema, chronic bronchitis, glaucoma, or an enlarged prostate gland that leads to trouble urinating, Simply Sleep may not be right for you. Speak with your doctor before using it.  It’s also important to speak with your doctor or a pharmacist if you’re already taking tranquilizers or sedatives as it may not be appropriate for you or you may need to alter the dose of this medication to use it safely.

Simply Sleep should not be taken in conjunction with alcohol or if you need to perform tasks requiring alertness such as operating machinery or a motor vehicle.

Leave a Reply

You can use these HTML tags

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>